MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 4; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 4; CEMENTLESS HIP STEM
Catalog Number 01.13.104L
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 november 2018: lot 180805: (b)(4) items manufactured and released on 28 may 2018.Expiration date: 2032-05-15.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by "clinial" affairs director: hip revision surgery occurred 2 months after primary cementless total hip arthroplasty.Reason for revision is a femoral fracture probably occurred during postoperative rehabilitation.In this period of time, accidental trauma or sudden movements on a weakened bone due to the normal intraoperative femoral preparation may facilitate fracture occurrence.There is no reason to suspect a faulty device.
 
Event or Problem Description
Revision surgery performed 2 months after primary due to bone femur fracture.The surgeon revised the stem, head and liner.

Brand Name
MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 4
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8077512
Report Number3005180920-2018-00907
Device Sequence Number1887737
Product Code LZO
UDI-Device Identifier07630030803215
UDI-Public07630030803215
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.13.104L
Device Lot Number180805
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2018
Initial Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;